# SDR SWAA2023011892522

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 54,894 hours, 33,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY LIGHT INOPERATIVE.   R & R AFT BATTERY PACK AT M1673 POWER SUPPLY IAW AMM 33-51-06; OPS CHECKED GOOD.
